# SDR ASAA0842965

- Difficulty date: April 27, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N782AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25113
- Aircraft time: 46,554 hours, 26,024 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C3578513
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLE DRILLED FASTENER HOLE REPAIRED IAW ASA EA 5330 02264.  REMOVED REPAIR FASTENER, TRIMMED OUT DAMAGED AREA, FABRICATED AND INSTALLED REPAIR DOUBLER TRIPLER AND FILLER IAW ASA EA 5330 02337.
